Illinois, 2008

Hail and Damaging Winds in Illinois, May 13, 2008

May 13, 2008 · NWS ILX · 14 events in 10 counties and zones

Scattered thunderstorms developed during the afternoon and early evening hours ahead of a cold front. The initial storms produced a few severe wind gusts, though the storms rapidly evolved to significant hail producers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$32,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

Scattered thunderstorms developed during the afternoon and early evening hours ahead of a cold front. The initial storms produced a few severe wind gusts, though the storms rapidly evolved to significant hail producers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at May 13, 11:55 AM CST, 1 hour earlier.

Area forecast discussion, May 13, 11:55 AM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1255 PM CDT TUE MAY 13 2008

.DISCUSSION...
ISSUED 1040 AM CDT TUE MAY 13 2008

FORECAST WAS UPDATED THIS MORNING FOR HIGHER CHANCES OF SHOWERS AND
THUNDERSTORMS TODAY ESPECIALLY ACROSS SW COUNTIES FROM
SPROINGFIELD TO ROBINSON SW. ALSO INCREASED CLOUD COVER A BIT.
BREEZY SOUTH WINDS 15 TO 25 MPH AND GUSTY WILL HELP TEMPERATURES
CLIMB INTO THE LOW TO MID 70S FOR HIGHS THIS AFTERNOON.

RADAR MOSAIC SHOWS AREA OF SHOWERS AND SCATTERED THUNDERSTORMS
OVER SW IL SW OF A SPRINGFIELD TO LAWRENCEVILLE LINE AND IN NE MO
AND FAR SE IA AND MOVING ENE. THIS CONVECTION CAUSED BY WARM AIR
ADVECTION AND MOISTURE ADVECTION WITH STRONG SOUTHERLY FLOW OVER
THE MS VALLEY. ISOLATED STRONG TO SEVERE THUNDERSTORMS NEAR THE MS
RIVER ALONG THE IL/MO BORDER THIS MORNING. 15Z/10 AM SURFACE MAP
SHOWS 1024 MB HIGH PRESSURE OVER THE UPPER OHIO VALLEY AND EASTERN
GREAT LAKES WHILE COLD FRONT EXTENDS FROM 1006 MB LOW PRESSURE
OVER NORTH CENTRAL MN ACROSS FAR WESTERN IA TO CENTRAL KS AND 1005
MB LOW PRESSURE OVER CENTRAL OK. TEMPS OVER CENTRAL/SE IL WERE IN
THE UPPER 50S AND LOWER 60S WHILE DEWPOINTS UP IN THE MID TO UPPER
40S. TIGHT PRESSURE GRADIENT OVER IL CAUSING BREEZY SOUTH WINDS 10
TO 20 MPH AND GUSTS IN THE 20S.

MODELS MOVE COLD FRONT EAST INTO NW WI...EASTERN IA AND NW MO BY
SUNSET AND INTO NW IL BY MIDNIGHT. SCATTERED CONVECTION LOOKS TO
HOLD TOGETHER AS IT MOVES ENE ACROSS CENTRAL IL THIS AFTERNOON.
SPC HAS SLIGHT RISK OF SEVERE STORMS WEST OF A BLOOMINGTON TO
SHELBYVILLE LINE FOR LARGE HAIL AND GUSTY WINDS LATER THIS
AFTERNOON AND EVENING FROM CONVECTION OVER NE MO. ALSO CONCERNED
ABOUT STRONG CONVECTION MOVING INTO SE IL DURING MIDDAY AND COULD
BE ISOLATED SEVERE STORMS WITH PENNY TO 1 INCH DIAMETER HAIL THERE.
HIGHS BACK TO NORMAL THIS AFTERNOON IN THE LOW TO MID 70S WITH
BREEZY SOUTH WINDS 15 TO 25 MPH AND GUSTS NEAR 30 MPH.

HUETTL

&&

.AVIATION...
ISSUED 1255 PM CDT TUE MAY 13 2008

CONVECTION CHANCES SPREADING EAST INTO THE CENTRAL IL TAF SITES
QUICKER THAN EARLIER THOUGHT...ESPECIALLY AT SPI WHERE AREA OF
CONVECTION JUST WEST OF JACKSONVILLE AND MOVING ENE NEAR 30 MPH.
AREAS OF CONVECTION ACROSS THE SW THIRD OF IL FROM RUSHVILLE TO
EFFINGHAM SW IS AHEAD OF A COLD FRONT EXTENDING FROM EASTERN MN
THROUGH WESTERN IA AND EASTERN KS. COLD FRONT TIMED TO MOVE EAST
TO THE IL RIVER BY 09Z/WED...NEARING I-57 BY 12Z/WED AND EAST OF
IL BY 15Z/WED. AREAS OF CONVECTION WILL SPREAD EAST ACROSS CENTRAL
IL DURING THIS AFTERNOON AND CONTINUE THIS EVENING. CONVECTION
MAY NOT REACH CMI UNTIL AFTER 00Z DUE TO STRONG UPPER LEVEL RIDGE
JUST EAST OF IL. BREEZY SOUTH WINDS 15 TO 20 KTS AND GUSTS OF 20
TO 30 KTS THIS AFTERNOON TO DIMINISH TO AROUND 15 KTS TONIGHT AS
COLD FRONT APPROACHES...THEN TURN WNW AROUND 12 KTS BEHIND THE
COLD FRONT WED MORNING. MVFR CEILINGS AND VSBYS WITH CONVECTION
TONIGHT AND LINGERING MVFR CEILINGS WED MORNING. BROKEN LOW CLOUDS
MAY SCATTER OUT AT PIA BY 18Z/WED AND OVER REST OF TAF SITES
DURING WED AFTERNOON.

HUETTL

&&

.PREV DISCUSSION...
ISSUED 306 AM CDT TUE MAY 13 2008

SHORT TERM...TODAY THROUGH THURSDAY.
WATER VAPOR SATELLITE IMAGERY SHOWS SPLITTING TROUGH OVER THE
WESTERN CONUS...WITH NORTHERN STREAM ENERGY MOVING ACROSS MT/ND
WHILE TROUGH CONTINUES TO DIG SOUTHWARD TOWARDS THE FOUR CORNERS
REGION...WHERE IT WILL EVENTUALLY PINCH OFF INTO A CUTOFF LOW OVER
THE DESERT SOUTHWEST.

TROUGHING ACROSS THE ROCKIES HAS RESULTED IN LEE CYCLOGENESIS OVER
THE GREAT PLAINS WITH ONE WEAK LOW IN WESTERN KS AND ANOTHER LOW
OVER EASTERN SD WHICH WILL BECOME THE PRIMARY SFC FEATURE AS THE
NORTHERN STREAM WAVE PUSHES EAST ALONG THE CANADIAN BORDER AND
TOWARDS THE NORTHERN GREAT LAKES BY WEDNESDAY MORNING.

PROFILERS AND VAD INDICATE PRETTY STRONG LOW LEVEL JET PUSHING
50-60 KTS FROM EASTERN KS INTO WESTERN WISCONSIN. WARM
ADVECTION/ISENTROPIC LIFT ALOFT HAS ALLOWED SOME FAIRLY WIDESPREAD
MID LEVEL CLOUD COVER TO DEVELOP JUST WEST OF THE MISSISSIPPI...
AND WATER VAPOR IMAGERY INDICATES THERE MAY BE A SUBTLE SHORTWAVE
EMBEDDED IN SOUTHWEST FLOW ALOFT OVER NW MISSOURI HELPING THINGS
OUT TOO.

AS THIS SYSTEM PUSHES EAST...IT WILL DRAG A COLD FRONT THROUGH THE
MIDWEST...MOVING EAST OF THE MISSISSIPPI THIS EVENING. THE BIG
QUESTION FOR TODAY IS WHETHER OR NOT UPSTREAM CONVECTION CAN
BECOME ORGANIZED...PUSH AHEAD OF THE FRONT...AND SURVIVE AS IT
MOVES INTO A LESS HOSPITABLE ENVIRONMENT EAST OF THE MISSISSIPPI.

WHILE MY TENDENCY ALL WEEK HAS BEEN TO DOWNPLAY PRECIP POTENTIAL
FOR THIS AFTERNOON...SHORT RANGE MODELS INCLUDING THE NAM... GEM-
REGIONAL... AND ALL MEMBERS OF THE LOCAL ARW SUITE CONTINUE TO
INDICATE CONVECTION DEVELOPING EARLY THIS AFTERNOON ON THE NOSE OF
THE LOW LEVEL JET OVER SE IOWA/NE MISSOURI...BACK BUILDING
SOUTHWARD INTO A MORE MOIST/UNSTABLE AIRMASS OVER CENTRAL
MO...AND SPREADING WEAKENING SHRA/TSRA INTO OUR FAR WEST AFTER 3
PM.

NOTE THAT OBSERVATIONS AND MODELS SUGGEST A FAIRLY NARROW BAND OF
DEEP MOISTURE WILL RIDE JUST AHEAD OF THE FRONT. SFC DEWPOINTS IN
THE 50S ARE CURRENTLY SEQUESTERED IN OK AND A SMALL CHUNK OF S/C
KANSAS. SFC DEWPOINTS WILL STRUGGLE TO RISE INTO THE LOWER 50S BY
MIDDAY WEST OF I-55 DUE TO NARROW WINDOW OF OPPORTUNITY FOR RETURN
FLOW TO REPLENISH MOISTURE ACROSS THE AREA. NAM AND OTHER SHORT
RANGE MODELS ALSO KEEP TONGUE OF HIGHEST H85 DEWS WEST OF THE
RIVER THROUGH THE AFTERNOON HOURS. WARM/DRY LOW LEVEL AIRMASS
RESULTS IN A PRETTY STRONG CAP OVER ILLINOIS.

HOWEVER...THERE HAVE BEEN A FEW TIMES THIS YEAR ALREADY WHEN I/VE
HUNG MY HAT ON AN INCONDUCIVE ENVIRONMENT EAST OF THE RIVER ONLY
TO SEE ORGANIZED CONVECTION FIRE UP IN THE BETTER ENVIRONMENT TO
THE WEST... AND MANAGE TO SURVIVE INTO THE WESTERN CWA. FOR THIS
REASON...IT IS PROBABLY WISE TO KEEP A SMALL MENTIONABLE POP IN
THE FAR WEST FOR LATE THIS AFTERNOON.

EXPECT SHOWERS AND STORMS CLOSER TO FRONT TO PUSH ACROSS MUCH OF
THE AREA TONIGHT. SVR THREAT SEEMS LIMITED DUE TO LACK OF SFC-
BASED INSTABILITY...BUT MODEL SOUNDINGS SUGGEST FAIRLY STEEP MID-
LEVEL LAPSE RATES WHICH COULD ENHANCE THE HAIL THREAT.

FRONT WILL BE LOCATED NEAR OR JUST EAST OF I-57 BY WEDNESDAY
MORNING. NOTE THE 00Z NAM APPEARED TO BE TOO QUICK IN PUSHING THE
FRONT EAST OF THE AREA WEDNESDAY...POSSIBLY DUE TO ISSUES IN
HANDLING CONVECTIVE OUTFLOW BOUNDARIES. FOLLOWED SOLUTION CLOSER
TO THE GEM-REGIONAL/ECMWF/ARW SUITE WITH FRONTAL PROGRESSION...AND
WILL CONTINUE TO HOLD ON TO SHOWER/ISO TSRA THREAT THROUGH MIDDAY
WED IN THE FAR EAST.

MODELS HAVE ALMOST UNANIMOUSLY FLIP-FLOPPED BACK TO A SOLUTION
THAT INCREASES PRECIP THREAT AS DESERT SOUTHWEST LOW EJECTS
EASTWARD. EARLIER TRENDS INDICATED AMPLIFYING PATTERN WOULD ALLOW
THIS SYSTEM TO SHEAR OFF TO OUR SOUTH. NOW IT APPEARS COLD FRONT
THAT MOVES THROUGH TUE/WED WILL STALL OUT IN AN EAST-WEST
ORIENTATION SOMEWHERE AROUND THE I-64 CORRIDOR.

IT IS STILL QUESTIONABLE HOW MUCH GULF MOISTURE THIS SYSTEM CAN
PICK UP AND PUSH UP AND OVER LOW LEVEL BOUNDARY...ESPECIALLY WITH
DRIER LOW LEVEL AIRMASS TRYING TO FILTER IN FROM THE NORTH. BASICALLY
KEPT DAY SHIFTS POPS WITH JUST SOME MINOR TWEAKS...LOWERED POPS IN
THE NORTH AND KEPT MENTIONABLE POPS SOUTH OF I-72/74.

LONG TERM...FRIDAY AND SATURDAY.
MEDIUM RANGE STILL LOOKS THE SAME...WITH HUGE RIDGE OFF THE WEST
COAST... AND TROUGHING ACROSS EASTERN CANADA AND THE GREAT LAKES
LASTING THROUGH THE WEEKEND. THIS WILL KEEP TEMPERATURES BELOW
NORMAL. A WEAK DISTURBANCE EMBEDDED IN NORTHWEST FLOW APPEARS TO
SIDE SWIPE THE AREA IN TIME FOR THE WEEKEND...AS THE HUDSONS BAY
LOW PINWHEELS SOUTHEASTWARD TOWARDS LAKE HURON. 00Z ECMWF BRINGS
H85 TEMPS BELOW ZERO AGAIN OVER ILLINOIS BY SUNDAY NIGHT.

CONSIDERING THE FAIRLY DECENT CONSISTENCY...DECIDED TO DO THE
DIRTY DEED AND INTRODUCE SOME MENTIONABLE LOW CHANCE POPS ACROSS
THE NORTHERN AREAS OF THE CWA FOR SATURDAY.

HARDIMAN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 13, 8:07 AM CST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT TUE MAY 13 2008

ILZ027>031-036>038-040>043-047>053-141100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
907 AM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED MAINLY ALONG AND
WEST OF INTERSTATE 55 THIS MORNING WITH A FEW OF THE STORMS
CAPABLE OF PRODUCING SMALL HAIL. THE GREATER THREAT FOR ISOLATED
SEVERE STORMS WILL BE LATER THIS AFTERNOON INTO THE EARLY EVENING
HOURS AS A COLD FRONT APPROACHES FROM THE WEST. PRESENT
INDICATIONS SUGGEST THE PRIMARY THREAT WITH SOME OF THE STRONGER
STORMS WILL BE FROM LARGE HAIL AND STRONG WINDS. THE SEVERE THREAT
SHOULD GRADUALLY DIMINISH LATER THIS EVENING.

MINOR FLOODING IS EXPECTED ALONG THE ILLINOIS RIVER AT BEARDSTOWN
FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON INTO EARLY
THIS EVENING...ROUGHLY FROM 400 PM UNTIL 10 PM.

ILZ044>046-054>057-061>063-141100-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
907 AM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SHIFT EAST INTO CENTRAL ILLINOIS TONIGHT BRINGING
WITH IT THE THREAT FOR THUNDERSTORMS. ALTHOUGH IT APPEARS THE BETTER
PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST THIS
EVENING...A FEW OF THE THUNDERSTORMS TONIGHT IN OUR AREA WILL BE
CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE COLD FRONT WILL SHIFT JUST TO OUR EAST WEDNESDAY MORNING. THERE
MAY BE A FEW THUNDERSTORMS LINGERING OVER PARTS OF EXTREME EAST
CENTRAL AND SOUTHEAST ILLINOIS INTO THE AFTERNOON HOURS. THE
THUNDERSTORM THREAT WILL SHIFT EAST OF THE ENTIRE AREA BY LATE
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ066>068-071>073-141100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
907 AM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE IN SOUTHEAST ILLINOIS THIS
MORNING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL AND BRIEF HEAVY DOWNPOURS.

A COLD FRONT WILL SHIFT EAST INTO CENTRAL ILLINOIS LATER TONIGHT
BRINGING WITH IT THE THREAT FOR THUNDERSTORMS. ALTHOUGH IT APPEARS
THE BETTER PROSPECTS FOR SEVERE THUNDERSTORMS WILL BE TO OUR WEST
THIS EVENING...A FEW OF THE THUNDERSTORMS TONIGHT IN OUR AREA WILL
BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS AND HEAVY
RAINFALL.

RIVER FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER NEAR
CLAY CITY FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL BE MOVING ACROSS SOUTHEAST ILLINOIS WEDNESDAY
MORNING. A FEW THUNDERSTORMS COULD LINGER THROUGH THE MORNING
HOURS WEDNESDAY...MOVING OUT OF THE STATE BY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

MILLER

The radar

The Lincoln radar (KILX), 130 km away, was scanning. The volume nearest the first event began at 18:57 UTC.

Open the radar archive at this moment

Event by event

12 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Schuyler

When
May 13, 12:55 PM CST
Where
Schuyler County, Huntsville
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.180, -90.870

Nickle to quarter size hail covered the ground.

Thunderstorm Wind, Mason

When
May 13, 1:00 PM CST
Where
Mason County, 0.85 mi NE of Long Branch
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
Trained Spotter
Coordinates
40.229, -90.019

A portion of the roof was blown off an airplane hanger. Also, several trees were blown down.

Thunderstorm Wind, Menard

When
May 13, 1:11 PM CST
Where
Menard County, 1.26 mi WNW of Culver
Measured
55 kt (63 mph) estimated gust
Property damage
$7,000
Reported by
Mesonet
Coordinates
40.010, -89.700

Strong winds broke off the top of a couple healthy trees. The winds also caused minor roof damage to an outbuilding and a barn.

Hail, Fulton

When
May 13, 1:45 PM CST
Where
Fulton County, 0.53 mi W of Marietta
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
40.500, -90.390

Hail, Knox

When
May 13, 3:30 PM CST to 4:02 PM CST
Where
Knox County, 0.5 mi W of Galesburg to 3 mi NE of Victoria
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.950, -90.380

Hail, Fulton

When
May 13, 4:24 PM CST to 4:30 PM CST
Where
Fulton County, Farmington
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.700, -90.000

One inch diameter hail covered the ground.

Hail, Peoria

When
May 13, 4:25 PM CST
Where
Peoria County, 6 mi S of Princeville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.843, -89.750

Hail, Knox

When
May 13, 4:30 PM CST
Where
Knox County, 2.07 mi S of Uniontown
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.720, -90.100

Hail, Peoria

When
May 13, 4:45 PM CST to 4:59 PM CST
Where
Peoria County, 3 mi SW of (Pia)gtr Peoria Arpt to Peoria Hgts
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.639, -89.721

Hail, Tazewell

When
May 13, 4:49 PM CST to 4:59 PM CST
Where
Tazewell County, Washington to 1.11 mi WNW of Cloverdale
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
40.700, -89.400

One to two inch diameter hail was reported between East Peoria, Morton, and Washington.

Hail, Woodford

When
May 13, 5:06 PM CST to 5:14 PM CST
Where
Woodford County, 2 mi S of Metamora to 2 mi NW of Roanoke
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.751, -89.350

Hail, McLean

When
May 13, 5:36 PM CST to 6:10 PM CST
Where
McLean County, Bloomington to Hudson
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
40.480, -88.980

Hail, McLean

When
May 13, 6:13 PM CST to 6:28 PM CST
Where
McLean County, Stanford to 3 mi NE of Normal
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.430, -89.230

Hail, Champaign

When
May 13, 7:58 PM CST
Where
Champaign County, Mahomet
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
40.200, -88.400

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 102177, 102190, 102178, 102179, 102180, 102181, 102182, 102183, 102184, 102185, 102186, 102187, 102188, 102189.